Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 225, NWS Pueblo, CO

July 19, 2024Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2024, 5:01 PM MDT for Kiowa County, Prowers County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 19, 2024, 5:01 PM MDT (23:01 UTC)
Expired
Jul 19, 2024, 5:30 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 144 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 4:37 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1445 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 4:43 PM MDT, 18 minutes earlier. Its key messages:

  • Strong to severe thunderstorms possible through this evening across the eastern plains.
  • Another round of thunderstorms expected for Saturday though severe potential looks lower due to less shear.
  • Unseasonably cool and unsettled this weekend into early next week.
  • Some drying, especially across southeast Colorado, for the middle to end of next week, with temperatures warming back to near seasonal levels.
Area forecast discussion, Jul 19, 4:43 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
443 PM MDT Fri Jul 19 2024

.KEY MESSAGES...

- Strong to severe thunderstorms possible through this evening
  across the eastern plains.

- Another round of thunderstorms expected for Saturday though severe
  potential looks lower due to less shear.

- Unseasonably cool and unsettled this weekend into early next week.

- Some drying, especially across southeast Colorado, for the
  middle to end of next week, with temperatures warming back to
  near seasonal levels.

&&

.UPDATE...
Issued at 441 PM MDT Fri Jul 19 2024

Severe Thunderstorm Watch has been issued for Kiowa, Prowers,
and Baca Counties through 11pm tonight. Storms are currently
moving in from the north across the eastern plains as monsoon
moisture is moved around the synoptic high to our southwest.
CAMs are showing the potential for clusters of thunderstorms
with strong, gusty outflow winds, which will be the main
potential hazard for this evening along with some possible hail.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 234 PM MDT Fri Jul 19 2024

Upper trough across the Dakotas will continue dropping southward
along the eastern periphery of the western U.S. upper high through
the central plains this evening.  Meanwhile, recycled monsoon
moisture continues to circulate within the upper high over CO.  The
former feature is sending a cold front through the southeast plains
with storms firing along this boundary across southern El Paso
county as of 20z.  Dew points to the north of the boundary in El
Paso county have dropped off into the 40s and even upper 30s, while
south of the boundary dew points remain in the 50s to around 60
across the far southeast plains. High res models continue to portray
a line of storms becoming more organized across northeast CO/western
KS dropping southward through the far eastern plains during the late
afternoon and evening with the frontal boundary acting as the
primary initial focus, then a secondary wave possible after 7 PM.
Details are murky on the coverage and westward extent of stronger
thunderstorms, but with upper 50s/lower 60 dew points maintaining
across Kiowa, Bent, Prowers and Baca counties, this is where the
higher CAPE is likely to linger with up to 1500 J/kg or a little
better of MLCape.  Deep layer shears will be running around 30-35
kts. As storms organize into linear cluster/MCS the storm risks will
transition more towards damaging winds near the CO/KS border through
the evening.

Meanwhile, over the mountains and adjacent plains storms will be
higher based as low level moisture mixes out some vs that of
previous days.  A heavy rain risk will be maintained as precipitable
waters remain around 100-115% of normal.  Burn scar flash flooding
will be possible if storms impact these areas, otherwise gusty
outflows up to 50 mph and some small hail will be possible with the
embedded stronger cells.

Front pushes through all of the southeast plains tonight with winds
shifting around from the east on Saturday.  Temperatures will be
cooler on Saturday with readings staying in the 80s for most areas
across the plains, 70s to around 80 for the mountain valleys and 50s
and 60s for the higher terrain.  Thunderstorms will increase across
the mountains again Saturday afternoon as weak perturbations
continue to circulate within the upper high.  Forcing looks weak
compared to today, but afternoon heating should be sufficient for
fairly widespread shower and thunderstorm activity once again. Mean
Cape off HREF ranges from 500 to near 1000 J/kg however weaker deep
layer shears under 30 kts should limit the overall severe threat.
Still enough instability to suggest some small hail, and gusty winds
up to 50 mph along with locally heavy rainfall.  Burn scars will
need to be monitored closely for a flash flood risk. -KT

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 234 PM MDT Fri Jul 19 2024

Latest ensemble and operational model data continues to support a
cool and unsettled pattern across the region through Monday, as
upper level ridging elongates across the Great Basin and
Intermountain West, keeping unseasonably cool north to northwest
flow aloft across the Rockies. With moisture in place (PWATS
between 100-150 percent of normal), and bouts of increased uvv
with embedded waves translating down the backside of the upper
ridge across the Northern Rockies and into the High Plains, we
will continue to see daily chances of showers and thunderstorms,
with the best coverage over and near the higher terrain, this
weekend into early next week. With the cooler conditions, models
indicate less instability with severe storm development being
limited, however, with the available moisture in place and the
potential for training storms, locally heavy rainfall and
localized flash flooding will be possible through the weekend.
A few models continue to suggest a cold front, pushing south
across Eastern Colorado Saturday night, could develop showers
and storms across the region early Sunday morning, which could
continue through the afternoon and evening. With the easterly
low level upslope flow, Sunday remains to be the coolest days of
the next week with highs well below late July levels in the 70s
to lower 80s across the Plains, with 50s, 60s to lower 70s
expected across the higher terrain.

For Tuesday and beyond, model data continues to suggest the upper
high will slowly slide south and east through the middle of
next week and could be sliding into western Colorado by the end
of next week. This will shift upper level flow to east to
northeast across Eastern Colorado, with weak southerly flow
developing across Western Colorado. The main weather signal is
slowly warming conditions across the region with temperatures
returning at to slightly above seasonal levels by the end of
next week. Drier conditions look to develop across Eastern
Colorado, while Western Colorado could see a slow increase in
available moisture once again, keeping the best chances of daily
storms along and west of the ContDvd for the end of next week.

&&

.AVIATION /18Z TAFS THROUGH 18Z SATURDAY/...
Issued at 1105 AM MDT Fri Jul 19 2024

Showers and thunderstorms will develop over the mountains around
noon and drift off into the adjacent lower elevations after 20-21z.
Primary affects at the terminals will be gusty outflow winds from
thunderstorms with peak gusts up to 45 kts possible.  Some brief
MVFR to IFR cigs/vis with +TSRA will be possible if an unlikely
direct hit from a stronger thunderstorm occurs.  KCOS will see the
best chance for TSRA at the terminal though probabilities just below
50% will limit mention to VCTS in the TAF for now. KPUB and KALS
could also see -TSRA though even lower odds will limit mention to
VCTS for now.  A cold front will move through KCOS and KPUB which
settle winds into a more northerly component after thunderstorms
pass to the east with winds eventually shifting around from the east
tomorrow afternoon. KALS will see winds shift around from the east
around 10-15 kts early this evening before becoming light and
variable overnight. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...GARBEROGLIO
SHORT TERM...KT
LONG TERM...MW
AVIATION...KT
Hazardous weather outlook, Jul 19, 11:25 AM MDT, 5 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Fri Jul 19 2024

COZ058>089-093>099-201730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Fri Jul 19 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms, some strong to severe, are
expected across much of southern Colorado this afternoon and
evening. The strongest storms are forecast across the eastern
plains east of a line from La Junta to Springfield by late
afternoon and evening which will be capable of producing hail to
the size of ping pong balls, gusty winds up to 65 mph and heavy
downpours. Localized flash flooding is possible, mainly over flood
prone areas.

Scattered showers and thunderstorms are also expected across the
higher terrain this afternoon into this evening. Lightning, wind
gusts to 45 mph and locally heavy rainfall are possible. Localized
flash flooding may be possible on area burn scars.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Daily isolated to scattered afternoon rain showers and
thunderstorms are expected for Saturday through Thursday. The
greatest coverage will be along the mountains. Expected hazards with
any more organized storms will be gusty winds, small hail, heavy
rain, and lightning.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/23

In the hours before

Special weather statement, Jul 19, 12:48 PM MDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Fri Jul 19 2024

COZ072-074-075-087-191915-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
1248 PM MDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO...EAST
CENTRAL COSTILLA AND WESTERN LAS ANIMAS COUNTIES THROUGH 115 PM
MDT...

At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 39 miles northwest of Trinidad, moving south at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Veta, Cuchara, Cuchara Pass, Spring Burn Scar south of Highway 160
in Costilla county, Spring Burn Scar north of Highway 160, Indian
Creek on the southeastern Spring Burn Scar, and Spring Burn Scar
south of Highway 160 in Huerfano county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3764 10513 3757 10492 3733 10497 3743 10529
TIME...MOT...LOC 1844Z 019DEG 8KT 3754 10506

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Jul 19, 1:22 PM MDT, 3 hours 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
122 PM MDT Fri Jul 19 2024

COZ072-074-075-087-191945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
122 PM MDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO...EAST
CENTRAL COSTILLA AND WESTERN LAS ANIMAS COUNTIES THROUGH 145 PM
MDT...

At 122 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 36 miles northwest of Trinidad, moving south at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Veta, Cuchara, Cuchara Pass, Spanish Peaks, Indian Creek on the
southeastern Spring Burn Scar, Spring Burn Scar south of Highway 160
in Huerfano county, and southeastern Spring Burn Scar south of
Highway 160 in Costilla county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3754 10518 3748 10495 3726 10495 3733 10527
TIME...MOT...LOC 1922Z 013DEG 8KT 3746 10507

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 19, 1:24 PM MDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
124 PM MDT Fri Jul 19 2024

COZ085-192000-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
124 PM MDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO COUNTY
THROUGH 200 PM MDT...

At 124 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security-Widefield, or 9 miles southeast of Colorado Springs, moving
south at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Southeastern Colorado Springs, Fountain, Security,
Security-Widefield, Fort Carson, and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3873 10480 3880 10463 3857 10449 3853 10482
TIME...MOT...LOC 1924Z 344DEG 10KT 3871 10472

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 19, 2:04 PM MDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
204 PM MDT Fri Jul 19 2024

COZ085-086-089-192030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Crowley County CO-
204 PM MDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN EL PASO...
NORTHWESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES THROUGH 230 PM
MDT...

At 204 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Truckton, or 30 miles northeast of Pueblo Airport,
moving south at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern El
Paso, northwestern Crowley and northeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 10405 3852 10397 3844 10394 3839 10427
      3869 10427 3871 10405
TIME...MOT...LOC 2004Z 352DEG 13KT 3863 10415

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

EP
Special weather statement, Jul 19, 3:56 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Fri Jul 19 2024

COZ095-192230-
Western Kiowa County CO-
356 PM MDT Fri Jul 19 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN KIOWA COUNTY THROUGH 430
PM MDT...

At 356 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Haswell, or 38 miles northeast of North La Junta,
moving south at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Haswell and Blue Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3827 10327 3852 10331 3852 10330 3853 10317
      3861 10317 3861 10293 3837 10281
TIME...MOT...LOC 2156Z 351DEG 21KT 3847 10319

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

EP
Special weather statement, Jul 19, 4:32 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
432 PM MDT Fri Jul 19 2024

COZ096-098-192300-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
432 PM MDT Fri Jul 19 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PROWERS AND
SOUTHEASTERN KIOWA COUNTIES THROUGH 500 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sheridan Lake, or 27 miles south of Cheyenne Wells, moving south at
10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheridan Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3847 10242 3850 10219 3826 10208 3821 10241
TIME...MOT...LOC 2232Z 349DEG 10KT 3842 10229

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:27 PM MDTSpecial Weather StatementPUBLas Animas48 min
Jul 18, 6:30 PM MDTSpecial Weather StatementPUBEl Paso45 min
Jul 18, 6:34 PM MDTSevere Thunderstorm WarningPUBLas Animas41 min
Jul 18, 7:20 PM MDTSpecial Weather StatementPUBLas Animas40 min
Jul 18, 7:32 PM MDTSpecial Weather StatementPUBPueblo43 min
Jul 18, 8:21 PM MDTSpecial Weather StatementPUBOtero24 min
Jul 18, 8:42 PM MDTSpecial Weather StatementPUBOtero48 min
Jul 18, 9:48 PM MDTSpecial Weather StatementPUBCrowley42 min
Jul 19, 12:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
Jul 19, 1:22 PM MDTSpecial Weather StatementPUBCostilla23 min
Jul 19, 1:24 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jul 19, 2:04 PM MDTSpecial Weather StatementPUBCrowley26 min
Jul 19, 3:56 PM MDTSpecial Weather StatementPUBKiowa34 min
Jul 19, 4:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa, Prowers24 min
Jul 19, 5:50 PM MDTSevere Thunderstorm WarningPUBProwers28 min
Jul 19, 5:57 PM MDTSpecial Weather StatementPUBLas Animas48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.